# SDR 98ZZZX325

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N338AX
- Make and model: Gulstm G1159B
- Aircraft serial: 30
- Engine: Rroyce SPEY5118
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: NB34
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER UNIT OVERHAULED 11 MONTHS, 138 HOURS, 66 CYCLES AGO.  FAILED OPS INSPECTION WITH DISCHARGE ONLY EVERY 5-6 SECONDS.  SHOULD BE APPROXIMATELY 1 SECOND.
